# SDR SWIA200413596

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft time: 18,175 hours, 26,750 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 38E966A
- Part serial: RF2227
- Condition: Leaking
- Location: Lt Engine
- Part time: 554 hours, 656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O AS RETRACTING WHEELS, MASTER WARNING, MAP DUCT LEAK, AIR CONDITIONING PANEL DUCT LEAK.  RETURNED TO LAX.  SHUT DOWN LEFT ENGINE ON TAXI WAY.  LIGHT OUT ON ENGINE SHUTDOWN.  REPLACED LEFT ENGINE PRESSURE REGULATOR IAW MM EMB 30-10-06.  OPERATIONAL CHECK GOOD.
